One of the biggest mistakes made during hair transplant surgery is definitely the overdose of local anesthesia.
The maximum dose of local anesthetic that contains adrenaline is 3/4.5 mg/kg (maximum 300mg for an adult weighing 70 kg) while in anesthetics without adrenaline, the maximum dose is 1.5/2 mg/kg.
It should be noted that incorrect use of items such as adrenaline, turnescent fluid, and the anesthetic substance may cause tissue loss in the transplant and donor areas.
Overdosing could slow metabolism and causehepatic failure, which would lead to malfunctioning of organs and muscles.
Some symptoms resulting from anesthetic intoxication are restlessness, numbness of the facial area, drowsiness;in addition, the patient might experiencenausea, vomiting, and tinnitus.
Adrenaline, if administered in overabundant amounts, could also cause severe hypertension and, in the most tragic cases, cardiac arrest.
For these reasons, it is imperative to be well informed about the clinic one relies on when a person decides to undergo hair transplantation, and must make sure that it iswell equipped and supervised by professionals specializing in the field.